# SDR DALA2017080105876

- Difficulty date: July 30, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 43,465 hours, 19,649 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE ARMED CONDITION INDICATOR INOPERATIVE.  SLIDE LIGHT OK. FOUND INDICATOR PLACARD DAMAGE INTERFERING WITH SLIDE ARMED INDICATOR. R & R SLIDE PLACARD IAW AMM 11-35. ACFT OK FOR SERVICE.
